# SDR FDEA201102020452

- Difficulty date: February 2, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR9 SLAT, OTBD IDLER ATTACHMENT HARDWARE APPEARS TO HAVE CRACKS COMING FROM FASTENER.  COVE SKIN AT ISS 615 TO ISS 663, CRACKED AND FOUND TO BE OUT OF LIMITS, IAW SRM 57-43-  01, FIG 101, DETAIL II, PG 102. REMOVED AND REPLACED COVE SKIN AT ISS 615 TO ISS 663, IAW SRM 51-40-02. CATEGORY "A".  MAJOR REPAIR.
